# SDR UALA2010060301916

- Difficulty date: June 2, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 70,104 hours, 20,172 cycles
- Engine: Pwa PW2040
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Part number: 285N001132
- Part serial: D01462
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

T/E FLAP DISAGREE LIGHT ON WHEN FLAPS SELECTED TO 5. ONLY LT ENG RUNNING. TROUBLESHOT IAW FIM, ENDED UP AT BLOCK NR 53. REPLACED SOLENOID VALVE, NO HELP. STILL GET DISAGREE. TESTED DEPRESSURIZATION MODULE PRESSURE SWITCH FOUND OPEN WITH HYD SYS PRESSURIZED. SUSPECT BAD SWITCH. REPLACED PRESSURE SWITCH, NO HELP. NEEDS FURTHER TROUBLESHOOTING. NEED TO ACCOMPLISH OPERATIONAL TEST OF FLAP-SLAT SOLENOID VALVEON ACCOUNT OF REPLACEMENT. CKS OK.  REPLACED FSEU-1. PLACED NR 2 FSEU (-40) IN NR1 POS IAW MM.
